Volume 13, issue 5 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Link Floer homology detects the Thurston norm

Yi Ni

Geometry & Topology 13 (2009) 2991–3019
Bibliography
1 D Gabai, private communication
2 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
3 D Gabai, Foliations and the topology of $3$–manifolds. III, J. Differential Geom. 26 (1987) 479 MR910018
4 M Hedden, On knot Floer homology and cabling, Algebr. Geom. Topol. 5 (2005) 1197 MR2171808
5 U Kaiser, Link theory in manifolds, Lecture Notes in Math. 1669, Springer (1997) MR1479639
6 E Kalfagianni, Power series link invariants and the Thurston norm, Topology Appl. 101 (2000) 107 MR1732063
7 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
8 Y Ni, A note on knot Floer homology of links, Geom. Topol. 10 (2006) 695 MR2240902
9 P Ozsváth, Z Szabó, Knot Floer homology and rational surgeries arXiv:math.GT/0504404
10 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
11 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
12 P Ozsváth, Z Szabó, Holomorphic triangle invariants and the topology of symplectic four-manifolds, Duke Math. J. 121 (2004) 1 MR2031164
13 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
14 P Ozsváth, Z Szabó, Link Floer homology and the Thurston norm, J. Amer. Math. Soc. 21 (2008) 671 MR2393424
15 J Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math.GT/0306378
16 D Rolfsen, Knots and links, Math. Lecture Ser. 7, Publish or Perish (1976) MR0515288
17 M Scharlemann, A Thompson, Link genus and the Conway moves, Comment. Math. Helv. 64 (1989) 527 MR1022995
18 F Sergeraert, Feuilletages et difféomorphismes infiniment tangents à l'identité, Invent. Math. 39 (1977) 253 MR0474327
19 W P Thurston, A norm for the homology of $3$–manifolds, Mem. Amer. Math. Soc. 59 (1986) MR823443